# SDR EVCA11232022

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N408AE
- Make and model: Bell 206L-4
- Aircraft serial: 52408
- Aircraft time: 6,457 hours, 15,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 206033110241S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL TUNNEL STIFFENER IS CRACKED ON UPPER END
